Lower bounds for the smallest singular values of generalized asymptotic diagonal dominant matrices
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- Extent
-
1 Online-Ressource.
- Language
-
Englisch
- Bibliographic citation
-
Lower bounds for the smallest singular values of generalized asymptotic diagonal dominant matrices ; volume:40 ; number:3 ; day:1 ; month:7 ; year:2023 ; pages:1569-1585 ; date:9.2023
Japan journal of industrial and applied mathematics ; 40, Heft 3 (1.7.2023), 1569-1585, 9.2023
- Creator
-
Oishi, Shin’ichi
- Contributor
-
SpringerLink (Online service)
- DOI
-
10.1007/s13160-023-00596-5
- URN
-
urn:nbn:de:101:1-2023121112175836290965
- Rights
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
15.08.2025, 7:28 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Oishi, Shin’ichi
- SpringerLink (Online service)